# SDR CA991210065

- Difficulty date: November 5, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt Wing
- Component: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS FAILED WHEN SELECTED TO 8 DEG. BPSU REPLACED
